# SDR SWAA2023082279635

- Difficulty date: July 17, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLAP TRACK FAIRING 7 INTERNAL AND EXTERNAL SKIN LOCATED AT 44IN FROM AFT EDGE AT RT WING (REFER TO FAULT TTG8Q00BE1UM) 2023-447704<[01] TOOL USED; CALIPER PN: 500-464; S/N: B17030933; DUE DATE: 17/OCT/2023.;[02] REPAIRED FLAP TRACK FAIRING 7 (643BB) INTERNAL AND EXTERNAL SKIN IAW EA # 23-157-02310. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] STEPS 1 AND 2 ENTERED IN ERROR;   CORRECT STEP: REPAIRED FLAP TRACK FAIRING 7 (643BB) INTERNAL AND EXTERNAL SKIN IAW EA # 23-157-02310. TOOL USED; CALIPER PN: 500-464; S/N: B17030933; DUE DATE: 17/OCT/23. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] CORRECTIVE ACTION COMPLETED: REPAIRED FLAP TRACK FAIRING 7 (643BB) INTERNAL AND EXTERNAL SKIN IAW EA # 23-157-02310. TOOL USED; CALIPER PN: 500-464; S/N: B17030933; DUE DATE: 17/OCT/23. SEE INDIVIDUAL SIGNOFFS BELOW.
